# SDR ASAA2021120336804

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 27,722 hours, 8,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 14093H1151
- Condition: Cracked
- Location: Flight Deck
- Part time: 27,722 hours, 8,902 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AT 33,000 FT L WINDOW (FWD) CAUTION MSG AND L WINDOW CRACKED. GROUNDED - YES. REMOVED#1 CAPT WINDOW REF B737-900 AMM 56-11-11-000-801, INSTALLED WINDOW #1 REF AMM 56-11-11-400-801. PERFORMED EFIS + DFCS INSTALLATIONS TESTS, ACCOMPLISHED PER AMM 32-62-12 AND PERFORMED LAND VERIFY TEST PER AMM 22-11-00 IN ORDER TO MAINTAIN CAT III STATUS. MCP INSTALLATION TEST PER AMM 22-11-34. WINDOW HEAT OPS TEST REF AMM 30-41-00. ALL TESTS PASSED.
